Allen Knutson
Title
Cited by
Cited by
Year
The honeycomb model of 𝐺𝐿_ {𝑛}(ℂ) tensor products I: Proof of the saturation conjecture
A Knutson, T Tao
Journal of the American Mathematical Society 12 (4), 1055-1090, 1999
5441999
Gröbner geometry of Schubert polynomials
A Knutson, E Miller
Annals of Mathematics, 1245-1318, 2005
2782005
The honeycomb model of 𝐺𝐿_ {𝑛}(ℂ) tensor products II: Puzzles determine facets of the Littlewood-Richardson cone
A Knutson, T Tao, C Woodward
Journal of the American Mathematical Society 17 (1), 19-48, 2004
2692004
Puzzles and (equivariant) cohomology of Grassmannians
A Knutson, T Tao
Duke Mathematical Journal 119 (2), 221-260, 2003
2372003
Honeycombs and sums of Hermitian matrices
A Knutson, T Tao
Notices Amer. Math. Soc 48 (2), 2001
2022001
Positroid varieties: juggling and geometry
A Knutson, T Lam, DE Speyer
Compositio Mathematica 149 (10), 1710-1752, 2013
1592013
Subword complexes in Coxeter groups
A Knutson, E Miller
Advances in Mathematics 184 (1), 161-176, 2004
1542004
The cohomology ring of polygon spaces
JC Hausmann, A Knutson
Annales de l'institut Fourier 48 (1), 281-321, 1998
1491998
Polygon spaces and Grassmannians
JC Hausmann, A Knutson
arXiv preprint dg-ga/9602012, 1996
1041996
Gröbner geometry of vertex decompositions and of flagged tableaux
A Knutson, E Miller, A Yong
Walter de Gruyter GmbH & Co. KG 2009 (630), 1-31, 2009
742009
A positive proof of the Littlewood-Richardson rule using the octahedron recurrence
A Knutson, T Tao, CT Woodward
arXiv preprint math/0306274, 2003
712003
Projections of Richardson varieties
A Knutson, T Lam, DE Speyer
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (687 …, 2014
64*2014
Four positive formulae for type A quiver polynomials
A Knutson, E Miller, M Shimozono
Inventiones mathematicae 166 (2), 229-325, 2006
642006
The symplectic and algebraic geometry of Horn's problem
A Knutson
Linear Algebra and its Applications 319 (1-3), 61-81, 2000
632000
Sheaves on toric varieties for physics
A Knutson, E Sharpe
arXiv preprint hep-th/9711036, 1997
411997
Orbifold cohomology of torus quotients
R Goldin, TS Holm, A Knutson
Duke Mathematical Journal 139 (1), 89-139, 2007
392007
A Schubert calculus recurrence from the noncomplex W-action on G/B
A Knutson
arXiv preprint math/0306304, 2003
382003
Problems from the cottonwood room
M Beck, B Chen, L Fukshansky, C Haase, A Knutson, B Reznick, ...
352005
Some schemes related to the commuting variety
A Knutson
arXiv preprint math/0306275, 2003
332003
A scheme related to the Brauer loop model
A Knutson, P Zinn-Justin
Advances in Mathematics 214 (1), 40-77, 2007
312007
The system can't perform the operation now. Try again later.
Articles 1–20